# SDR ASAA2017020419667

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 40,033 hours, 12,094 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Part number: 233A32025
- Part serial: D02241
- Condition: Failed
- Location: Fuel System
- Part time: 40,018 hours, 12,091 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, SELECTING TAXI LIGHT TO ON FUEL VALVE OPEN LIGHT ILLUMINATED THEN EXTINGUISHED. SELECTING FIXED LANDING LIGHT FROM PULSE, VALVE OPEN LIGHT ILLUMINATED. ON SHUT DOWN AT GATE, SELECTING FUEL PUMP OFF VALVE LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED. INSPECTED WIRING BEHIND P5 PANEL. NO DEFECTS NOTED. FOUND CROSSFEED VALVE LIGHT COMES ON AND OFF WHEN P5 FUEL SYSTEM MODULE PANEL IS VIBRATED OR TAPPED ON. REMOVED AND REPLACED P5 FUEL SYSTEM MODULE REF B737-800 AMM 28-22-43. INSTALLATION TEST PASS/NO FAULTS FOUND. NO CROSSFEED FUEL VALVE INDICATION CHANGES WITH LANDING LIGHT OPERATION.
